Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

New upper bounds on sphere packings II

Henry Cohn

Geometry & Topology 6 (2002) 329–353

DOI: 10.2140/gt.2002.6.329

Forward citations
H Cohn, A Kumar, Optimality and uniqueness of the Leech lattice among lattices, Annals of Mathematics 170 (2009) 1003
A Scardicchio, F H Stillinger, S Torquato, Estimates of the optimal density of sphere packings in high dimensions, Journal of Mathematical Physics 49 (2008) 043301
S Torquato, F Stillinger, Exactly solvable disordered sphere-packing model in arbitrary-dimensional Euclidean spaces, Physical Review E 73 (2006) 031106
S Torquato, Y Jiao, Dense packings of polyhedra: Platonic and Archimedean solids, Physical Review E 80 (2009) 041104